# SDR UALA2011082404544

- Difficulty date: August 24, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 63,651 hours, 11,679 cycles
- Engine: Pwa PW4077
- System (JASC): 3140 · Central Computers
- Part: Module
- Part number: S243W0011601
- Part serial: 29
- Condition: Faulty
- Location: Brake System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC-L EICAS ADV MSG.  L FMC FAIL SEVERAL RESETS AND AIMS RESET CARRIED OUT NIL HELP.  L AIMS AMCF MODULE HAS NO DATA.  L FMC TO DF.  MEL 3461A APPLIED.  -INF- :MAINT MSGS 31-51023 AND 31 -51301 BOTH FAULT CPM-ACMF M002 IN LEFT AIMS, RECOMMEND REPLACE M002 MR31418 PCN 483-9052 AND RELOAD SOFTWARE.  PLZ WORK FMC DF424 AND ACMF DF423 TOGETHER.  REPLACED LEFT ACMF PER MM.
